Tier-1/2 Workshop

Europe/Zurich
FTU Aula (KIT)

FTU Aula

KIT

Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
Christopher Jung (KIT - Karlsruhe Institute of Technology (DE)) , Kilian Schwarz (GSI - Helmholtzzentrum fur Schwerionenforschung GmbH (DE)) , Latchezar Betev (CERN)
Description
After more than two years of data taking, this ALICE Tier-1/2 workshop will focus on the experiences gained, the tools used, the latest developments and the plans for the immediate and intermediate future. ALICE site admins are highly encouraged to join this event. They will profit from presentations and tutorials as well from the possibility to meet their colleagues face to face. EVO facilities will also be provided, but in person participation is strongly encouraged.

The workshop fee (350 EUR) is to be paid in cash at registration in Karlsruhe.
    • 08:30 09:00
      Registration 30m FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
    • 09:00 09:20
      Welcome and Overview FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      • 09:00
        Welcome 10m
        Speaker: Achim Streit (KIT - Karlsruhe Institute of Technology (KIT))
        Slides
      • 09:10
        Event Overview 10m
        Speaker: Christopher Jung (KIT - Karlsruhe Institute of Technology (DE))
        Slides
    • 09:20 10:20
      The ALICE computing model 1h FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      Speaker: Mr Federico Carminati (CERN)
      Slides
    • 10:20 10:50
      coffee break 30m FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
    • 10:50 11:40
      Grid operations in ALICE 50m FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      Speaker: Latchezar Betev (CERN)
      Slides
    • 11:40 12:30
      MonALISA monitoring 50m FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      Speaker: Iosif Legrand (California Institute of Technology (US))
      Slides
    • 12:30 14:00
      lunch break 1h 30m Canteen

      Canteen

      KIT

    • 14:00 15:00
      PROOF on demand and on the Grid 1h FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      Speakers: Anar Manafov (GSI - Helmholtzzentrum fur Schwerionenforschung GmbH (DE)) , Cinzia Luzzi (Universita di Ferrara (IT))
    • 15:00 15:30
      AliEn 30m FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      Speaker: Pablo Saiz (CERN)
      Slides
    • 15:30 15:45
      coffee break 15m FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
    • 15:45 16:15
      Operations in Italy 30m FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      Speaker: Stefano Bagnasco (Universita e INFN (IT))
      Slides
    • 16:15 16:45
      Operatons in NDGF 30m FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      Speaker: Erik Hemming Edelmann (Helsinki Institute of Physics (FI))
      Slides
    • 16:45 17:15
      Operations in Germany 30m FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      Speaker: Dr Kilian Schwarz (GSI - Helmholtzzentrum fur Schwerionenforschung GmbH (DE))
      Slides
    • 17:15 17:30
      Operations in the US 15m FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      Speaker: Jeffrey Dansby Cunningham (Lawrence Livermore Nat. Laboratory (LLNL))
      Slides
    • 17:30 17:50
      Operations in the UK 20m FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      Speaker: Lee Stuart Barnby (University of Birmingham (GB))
      Slides
    • 18:30 22:30
      Dinner and social event 4h Lago Bowling Center

      Lago Bowling Center

    • 09:00 09:45
      EOS 45m FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      Speaker: Mr Andreas Joachim Peters (CERN)
      Slides
    • 09:45 10:10
      AF operation 25m FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      Speakers: Arsen Hayrapetyan (A.I. Alikhanyan National Scientific Laboratory (AM)) , Jean-Michel Barbet (Laboratoire de Physique Subatomique et des Technologies Associe) , Laurent Bernard Aphecetche (Laboratoire de Physique Subatomique et des Technologies Associees) , Martin Vala (Slovak Academy of Sciences (SK))
      Slides
    • 10:10 10:40
      coffee break 30m FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
    • 10:40 11:20
      Analysis tools in ALICE 40m FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      Speaker: Mr Andrei Gheata (CERN)
      Slides
    • 11:20 12:20
      ALICE physics FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      • 11:20
        ALICE Physics Plans 1h
        Speaker: Dr Silvia Masciocchi (GSI - Helmholtzzentrum fur Schwerionenforschung GmbH (DE))
        Slides
    • 12:20 14:00
      lunch break 1h 40m Canteen

      Canteen

      KIT

    • 14:00 14:20
      Operations in Romania 20m FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      Speaker: Adrian Sevcenco (ISS - Institute for Space Sciences (RO))
      Slides
    • 14:20 15:00
      Operations in RDIG 40m FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      Speaker: Mrs Galina Shabratova (JIONT INSTITUTE FOR NUCLEAR RESEARCH)
      Slides
    • 15:00 16:00
      DELL technical presentation 1h FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      Speakers: Mr George Jones (DELL) , Roger Goff (DELL)
    • 16:00 16:30
      coffee break 30m FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
    • 16:30 17:00
      Operations in France 30m FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      Speaker: Yannick Patois (Institut Pluridisciplinaire Hubert Curien (FR))
      Slides
    • 17:00 17:30
      Subatech centre structure 30m FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      Speaker: Mr Jean-Michel BARBET (Laboratoire SUBATECH IN2P3)
      Slides
    • 17:30 17:40
      Status of Kolkata Tier-2 10m FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      Speaker: Vikas Singhal (Department of Atomic Energy (IN))
      Slides
    • 19:30 23:30
      Workshop Dinner 4h Restaurant (Best Western Queens Hotel Karlsruhe)

      Restaurant

      Best Western Queens Hotel Karlsruhe

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
    • 09:00 10:00
      Framework and Tools (4) FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      • 09:00
        xrootd 1h
        Speaker: Andrew Hanushevsky (STANFORD LINEAR ACCELERATOR CENTER)
        Slides
    • 10:00 12:15
      Hands-on FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      • 10:00
        Getting the most of monitoring 40m
        Speaker: Costin Grigoras (CERN)
        Slides
      • 10:40
        coffee break 40m
      • 11:20
        Migrating to Torrent 25m
        Speaker: Costin Grigoras (CERN)
        Slides
      • 11:45
        Understanding the site AliEn services 30m
        Speaker: Pablo Saiz (CERN)
        Slides
    • 12:15 12:30
      Summary session FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany
      • 12:15
        Summary of discussions with sites 15m
        Speaker: Dr Kilian Schwarz (GSI - Helmholtzzentrum fur Schwerionenforschung GmbH (DE))
        Minutes
    • 12:30 14:00
      lunch break 1h 30m CERN

      CERN

    • 14:00 15:00
      Guided tour of GridKa 1h FTU Aula

      FTU Aula

      KIT

      Hermann-von-Helmholtz-Platz 1 76344 Eggenstein-Leopoldshafen Germany